Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 2

All articles in this issue are freely accessible.

On pro-unipotent groups satisfying the Golod–Shafarevich condition
M. Kassabov.
Proc. Amer. Math. Soc. 131 (2003), 329-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933320
The influence of minimal subgroups on the structure of a finite group
Yangming Li and Yanming Wang.
Proc. Amer. Math. Soc. 131 (2003), 337-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933321
A new invariant of stable equivalences of Morita type
Zygmunt Pogorzaly.
Proc. Amer. Math. Soc. 131 (2003), 343-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933322
Correction to the paper “Duality and flat base change on formal schemes”
Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman.
Proc. Amer. Math. Soc. 131 (2003), 351-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A simple proof for the finiteness of GIT-quotients
Alexander Schmitt.
Proc. Amer. Math. Soc. 131 (2003), 359-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933324
Nilpotency degree of cohomology rings in characteristic $p$
Pham Anh Minh.
Proc. Amer. Math. Soc. 131 (2003), 363-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933325
Algebraic groups over finite fields, a quick proof of Lang’s theorem
Peter Müller.
Proc. Amer. Math. Soc. 131 (2003), 369-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933326
Fully transitive $p$-groups with finite first Ulm subgroup
Agnes T. Paras and Lutz Strüngmann.
Proc. Amer. Math. Soc. 131 (2003), 371-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933327
Some results on extremal vectors and invariant subspaces
Per Enflo and Terje Hõim.
Proc. Amer. Math. Soc. 131 (2003), 379-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933328
Differentiability and regularity of Lipschitzian mappings
Boris S. Mordukhovich and Bingwu Wang.
Proc. Amer. Math. Soc. 131 (2003), 389-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933329
Harmonic Bergman functions as radial derivatives of Bergman functions
Boo Rim Choe, Hyungwoon Koo and HeungSu Yi.
Proc. Amer. Math. Soc. 131 (2003), 401-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933330
On the number of zeros of certain harmonic polynomials
Dmitry Khavinson and Grzegorz Swiatek.
Proc. Amer. Math. Soc. 131 (2003), 409-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933331
Nonexistence results for higher–order evolution partial differential inequalities
Gennady G. Laptev.
Proc. Amer. Math. Soc. 131 (2003), 415-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933332
Triangulations and homology of Riemann surfaces
Peter Buser and Mika Seppälä.
Proc. Amer. Math. Soc. 131 (2003), 425-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933333
Block bases of the Haar system as complemented subspaces of $L_p$, $2<p<∞$
Dvir Kleper and Gideon Schechtman.
Proc. Amer. Math. Soc. 131 (2003), 433-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933334
Soliton solutions for quasilinear Schrödinger equations, I
Jiaquan Liu and Zhi-Qiang Wang.
Proc. Amer. Math. Soc. 131 (2003), 441-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933335
Exposed 2-homogeneous polynomials on Hilbert spaces
Sung Guen Kim and Sang Hun Lee.
Proc. Amer. Math. Soc. 131 (2003), 449-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933336
$L^{p}$ regularity of averaging operators with higher fold singularities
Chan Woo Yang.
Proc. Amer. Math. Soc. 131 (2003), 455-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933337
Endpoint estimates for certain commutators of fractional and singular integrals
Shanzhen Lu and Qiang Wu.
Proc. Amer. Math. Soc. 131 (2003), 467-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933338
Hypercyclicity and supercyclicity for invertible bilateral weighted shifts
Nathan S. Feldman.
Proc. Amer. Math. Soc. 131 (2003), 479-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933339
An infinite-time relaxation theorem for differential inclusions
Brian Ingalls, Eduardo D. Sontag and Yuan Wang.
Proc. Amer. Math. Soc. 131 (2003), 487-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933340
Applications of phase plane analysis of a Liénard system to positive solutions of Schrödinger equations
Jitsuro Sugie and Naoto Yamaoka.
Proc. Amer. Math. Soc. 131 (2003), 501-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933341
The $ℓ^{1}$-indices of Tsirelson type spaces
Denny H. Leung and Wee-Kee Tang.
Proc. Amer. Math. Soc. 131 (2003), 511-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933342
Irrational rotation numbers and unboundedness of solutions of the second order differential equations with asymmetric nonlinearities
Zaihong Wang.
Proc. Amer. Math. Soc. 131 (2003), 523-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933343
A trace formula for isometric pairs
Rongwei Yang.
Proc. Amer. Math. Soc. 131 (2003), 533-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933344
The Banach envelope of Paley-Wiener type spaces
Mark Hoffmann.
Proc. Amer. Math. Soc. 131 (2003), 543-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933345
On the Albanese maps of compact Kähler manifolds
F. Campana, T. Peternell and Qi Zhang.
Proc. Amer. Math. Soc. 131 (2003), 549-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933346
Locally pre-$C$*-equivalent algebras
Wei Wu.
Proc. Amer. Math. Soc. 131 (2003), 555-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933347
On the boundedness of Hamiltonian operators
Tomas Ya. Azizov, Aad Dijksma and Irina V. Gridneva.
Proc. Amer. Math. Soc. 131 (2003), 563-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933348
Multiple symmetric positive solutions of a class of boundary value problems for higher order ordinary differential equations
John R. Graef, Chuanxi Qian and Bo Yang.
Proc. Amer. Math. Soc. 131 (2003), 577-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933349
Mbekhta’s subspaces and a spectral theory of compact operators
Weibang Gong and Libin Wang.
Proc. Amer. Math. Soc. 131 (2003), 587-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933350
Generalized Schwarz-Pick estimates
Barbara D. MacCluer, Karel Stroethoff and Ruhan Zhao.
Proc. Amer. Math. Soc. 131 (2003), 593-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933351
Adjoints of a class of composition operators
John N. Mc Donald.
Proc. Amer. Math. Soc. 131 (2003), 601-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933352
The Kowalevski top as a reduction of a Hamiltonian system on $\mathfrak{sp}(4, \mathbb{R})^{*}$
C. Ivanescu and A. Savu.
Proc. Amer. Math. Soc. 131 (2003), 607-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933353
Perfect cliques and $G_{𝛿}$ colorings of Polish spaces
Wieslaw Kubis.
Proc. Amer. Math. Soc. 131 (2003), 619-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933354
Remarks on small sets of reals
Tomek Bartoszynski.
Proc. Amer. Math. Soc. 131 (2003), 625-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933355
A lower bound for sums of eigenvalues of the Laplacian
Antonios D. Melas.
Proc. Amer. Math. Soc. 131 (2003), 631-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933356
Catégorie de Lusternik-Schnirelmann et genre des $H_0$-espaces
M. Cristina Costoya-Ramos.
Proc. Amer. Math. Soc. 131 (2003), 637-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933357
A weakly Stegall space that is not a Stegall space
Warren B. Moors and Sivajah Somasundaram.
Proc. Amer. Math. Soc. 131 (2003), 647-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933358
Knot modules and the Nakanishi index
C. Kearton and S. M. J. Wilson.
Proc. Amer. Math. Soc. 131 (2003), 655-663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933359